# SDR IPXA2025110352013

- Difficulty date: October 14, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771221
- Condition: Cracked
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 1960 S-38L.    RII COMPLETED FOR EGAT WORK SHEET NO.50750 STEP 36.  ACCOMPLISHED REPAIR IAW EO-95761-REQ1 REV.1, AND SRM 53-60-03-2R-9 AND EGAT WORK SHEET 50750 AND EGAT EI F2025A53M-2770 REV.0.
